# SDR ASAA2017031720209

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 10,818 hours, 3,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL AT FL320 VTK ILLUMINATED ON CAPTAIN'S INBOARD DU FOR APPROXIMATELY 1 MINUTE THEN EXTINGUISHED.  ACFT GROUNDED. IAW FIM 34-61 TASK 836, APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.
